# SDR DALA13054810956

- Difficulty date: October 18, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,308 hours, 46,747 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE RELEASE MECHANISM CAM BASE WAS WORN. THE CAM BASE WAS REPLACED IAW AMM 53-53-02.
